zbMATH — the first resource for mathematics

An equational approach to products of relatively regular operators. (English) Zbl 0348.47010

47A50 Equations and inequalities involving linear operators, with vector unknowns
Full Text: DOI EuDML
[1] F. W. Atkinson,On relatively regular operators. Acta Sci. Math. (Szeged)15 (1953), 38–56. · Zbl 0052.12502
[2] R. Bouldin,The product of operators with closed range. TĂ´hoku Math. J.25 (1973), 359–363. · Zbl 0269.47002
[3] T. L. Boullion andP. L. Odell,Generalized inverse matrices. Wiley-Interscience, New York, 1971. · Zbl 0223.15002
[4] S. R. Caradus,Mapping properties of relatively regular operators. Proc. Amer. Math. Soc.47 (1975), 409–412. · Zbl 0295.47016
[5] J. J. Koliha,Convergent and stable operators and their generalization. J. Math. Anal. Appl.43 (1973), 778–794. · Zbl 0264.47016
[6] S. Goldberg,Unbounded linear operators. McGraw-Hill, New York, 1966. · Zbl 0148.12501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.